# SDR UALA2009120903811

- Difficulty date: December 8, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 63,102 hours, 23,676 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT STRIP BROKE AT FIRST CLASS CLOSET AS ADVISED BY CREW.  REPLACED EMERGENCY LIGHT STRIP AND FEEDER CABLE, OP CKS GOOD.
